? Cu? Nto time later? S to take a course of antibiotic? Ticos infection can occur? N yeast?

February 18th, 2013 by Emily

question? Cu? nto time later? s to take a course of antibiotic? ticos infection can occur? Yeast n I was taking a course of 10 day antibiotic ace? ticos. I can not remember exactly when dej? treatment. But I sat? They were not m? S of two weeks. A few day as, I started? to experience yeast infections, like the s? symptoms. Then, yesterday, I went to the physician. She cleaned? and mir? to trav? s microscope. She stated it was positive for levadura.Podr? With this infection? Yeast n be a result of antibiotic? Ticos that tom? Greatest answer: Response


infection? No yeast is a side effect com? n AFTER? s treatment with antibiotic? ticos – discover m? s down

? ade your own answer in the comments!

User Reviews Send this to a friend
 
Manufacturer:
Customer Rating:
 
List Price: Varies based on product options
Sale Price: View Sale Price
Availibility: View Product Availability
Buy Now
 

Product Description

Product Details

No details are available for this product

Video Reviews

No video reviews found for this product.

Customer Reviews

No customer reviews were found for this product.

No related posts.

Related posts brought to you by Yet Another Related Posts Plugin.

2 Comments on “? Cu? Nto time later? S to take a course of antibiotic? Ticos infection can occur? N yeast?”

  1. Stephanie says:

    Basically the reason you have a yeast infection is because there’s an imbalance in your body. A healthy person has a balance between the yeast in their body and the good bacteria in their body.

    Too much yeast, you have a yeast infection. Too much bacteria, you have a bacterial infection.

    So, when you have a yeast infection you essentially have too much yeast in your body relative to the good bacteria. The natural way to treat it and bring back that balance is to starve the yeast and introduce more good bacteria into your body.

    Oh and BTW – That’s why you often get relief from using the over the counter meds temporarily, and then the yeast infection comes back. The creams aren’t changing the source of the problem. They are just killing the yeast they come in contact with, and not balancing the yeast/bacteria in your body and actually sometimes end up making things a lot worse.

    Oh BTW2 – That’s also why many times you’ll get a yeast infection after using antibiotics. Antibiotics kill all the bacteria in your body, the good and the bad. When that happens the balance between the yeast and good bacteria is off, and once again and you get a yeast infection.

    Things you can add to your diet (to help promote good bacteria) are live yogurt cultures (or take Acidophilus), plenty of water, fresh vegetables, lots of protein rich foods, whey protein, raw garlic, nuts, seeds, oils, millet, rice and oat brans

    Things you should remove from your diet (to starve the yeast) are all sodas, sugars, fruit, fermented foods, foods containing white flour, alcohol (especially beer), antacids and any product that has yeast or mold

    Changing your diet will definitely get you on the road to balancing the yeast and good bacteria, but what I would also recommend is to use a homeopathic solution to help naturally speed up the process.

    I always feel if there’s a natural way to do something, then it’s best to avoid the chemicals. I would look for an natural product, that can be taken orally to promote regrowth of the good bacteria in your body.

    There are a few out there, I think they are probably all pretty good. One that I have used and was very effective for me was is yeastrol.
    Best of Luck!

    Hope this helps and best of luck! :)

    I added the link I used if you are interested in finding out more.

  2. monika J says:

    Antibiotic for ten days I don’t think will cause yeast infection.
    Here I am suggesting u a easy way which u can do ur self
    Buy a tube of quadriderm ointment, and a few vaginal tablets of Clotrimazole ( Canesten ) or (Candid)
    Sit on stool and insert one vaginal tablet as high as u can,
    then apply quadriderm ointment on outer part of itchy patches of skin
    continue it for 5 days
    Later u can use this procedure once a week as ur personal Hygiene
    ur problem will be solved

Leave a New Comment

Please leave these two fields as-is:

Protected by Invisible Defender. Showed 403 to 116,022 bad guys.